# SDR CA120215004

- Difficulty date: February 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 2,568 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: 76906
- Condition: Broken
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR BRACKET FOUND BROKEN ON ENGINE UNSCHEDULED INSPECTION.  NEW REPLACEMENT BRACKET NR 07A-21443 INSTALLED.  REPLACEMENT PART SUPPLIED BY MFG  DISTRIBUTOR AS REPLACEMENT FOR NR 76906.
